# SDR DALA2023081706700

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,182 hours, 40,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 WEAR ON DOOR STOP AFT UPPER FRAME AT L2. CORRECTIVE ACTION: SUMMARY ON REF NRC 00017: AREA WAS REPAIRED PER ER/A 611260-14 REV.ORIGINAL. SECTION I: PERMANENT REPAIR. (2918541)
